# SDR SWAA2021040554781

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB EXISTING FLOOR SPLICE BS 767+5' RBL 3 WL 156 / FOUND OUT OF LIMITS DUE TO NO LIMITS (SRM.) REMOVED AND REPLACED DAMAGE REPAIR PARTS AS PER 737-700 SRM 51-40-02 AS SHOWN IN 1-A53-4982 REV 3
